# SDR CALA2024080202150

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 112,918 hours, 23,442 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 4034010013
- Part serial: 0713
- Condition: Faulted
- Location: Lt Mlg
- Part time: 112,911 hours, 23,439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY LT ON /AT .45 TURNED L ENG/ELEC OFF FAILED. HYD LEAKS FROM SAME LOCATION BETWEEN UNION AND SELECTOR VALVE. SUSPECT FAULTY SELECTOR VALVE. ACFT ARRIVED WITH .14 HYD QTY NO PUMPS ON. REMOVED LT HYD SYS PRESSURE IAW AMM 29-11-00.  R & R UNION & PACKING (LR)(6) IAW AMM 32-31-02.  PRESSURIZED L HYD SYS PER AMM 29-11-00. SERVICED L HYD SYS PER AMM 12-12-01. PERFORMED LEAK CHECK OF SELECTOR VALVE. LEAK CHECK, R & R LT LANDING GEAR SELECTOR VALVE IN RT WHEEL WELL, OPS CHECK GOOD LEAK CHECK GOOD REF AMM 32-31-02 40-0595-3-1983.
